VOL. 4 · NO. 4 | Autumn 2019
Sadia Khalid, Đilda Pečarić, Josip Pečarić
Adv. Oper. Theory 4 (4), 724-737, (Autumn 2019) DOI: 10.15352/aot.1810-1426
KEYWORDS: Shannon entropy, ‎‎Zipf-Mandelbrot entropy‎, ‎divided difference, ‎$n$-convex function‎, $n$-exponential convexity, logarithmic convexity, 26A24, 26A48, 26A51‎, 26D15
G‎. ‎A‎. Chacón, G. R. Chacón
Adv. Oper. Theory 4 (4), 738-749, (Autumn 2019) DOI: 10.15352/aot.1901-1459
KEYWORDS: Hardy space, variable exponent space‎‎, harmonic Hardy space, 30H10, 42B30
Yoshihiro Sawano, ‎Denny Ivanal Hakim, Daniel Salim
Adv. Oper. Theory 4 (4), 750-766, (Autumn 2019) DOI: 10.15352/aot.1812-1443
KEYWORDS: Morrey space, nonsmooth coefficient‎, ‎Schrödinger operator‎, elliptic differential operator‎, 42B35, 35J15, 47F05, 47B44
Teodoro Lara, Nelson Merentes, Roy Quintero, Edgar Rosales
Adv. Oper. Theory 4 (4), 767-783, (Autumn 2019) DOI: 10.15352/aot.1810-1429
KEYWORDS: Jensen type inclusion‎, $m$-convex set‎, $m$-convex set-valued function, ‎sandwich theorem, 26A51‎, 47H04, 52A30
Ghadir Sadeghi, Ali Talebi
Adv. Oper. Theory 4 (4), 784-792, (Autumn 2019) DOI: 10.15352/aot.1903-1484
KEYWORDS: quantum probability space, Gundy decomposition‎, noncommutative near-martingale, Doob decomposition, Riesz decomposition, 46L53, 46L10, 60E15, 47A30
Akaki Tikaradze
Adv. Oper. Theory 4 (4), 793-801, (Autumn 2019) DOI: 10.15352/aot.1812-1451
KEYWORDS: Toeplitz operator, Bergman space, Harmonic function, 47B35, ‎32A36‎, 46E22
Rajesh Dhayal‎, Muslim Malik, Syed Abbas
Adv. Oper. Theory 4 (4), 802-820, (Autumn 2019) DOI: 10.15352/aot.1812-1444
KEYWORDS: fractional neutral differential equation‎, approximate and trajectory controllability‎, ‎resolvent family, ‎‎‎noninstantaneous impulses‎, state-dependent delay, 93B05, 34A08, 34K45
E. Azroul‎, A. Benkirane‎, M. Srati
Adv. Oper. Theory 4 (4), 821-835, (Autumn 2019) DOI: 10.15352/aot.1901-1464
KEYWORDS: nonlocal Kirchhoff-type problem, fractional $p$-laplacian‎, Fractional Sobolev space, ‎three critical points theorem‎‎, 35R11, 35J20, 35J60
Rajae Ben Taher, Mustapha Rachidi
Adv. Oper. Theory 4 (4), 836-851, (Autumn 2019) DOI: 10.15352/aot.1812-1442
KEYWORDS: $2$-variable weighted shift‎, bi-indexed generalized Fibonacci sequence‎, representing measure, ‎truncated $2$-variable moment problem‎, subnormaliy‎, 47B37, 47B20, ‎47B57‎, ‎65Q30
Facundo Poggi, Román Sasyk
Adv. Oper. Theory 4 (4), 852-864, (Autumn 2019) DOI: 10.15352/aot.1904-1501
KEYWORDS: multiplier algebra‎, ultraproduct of $C^*$-algebras‎, boundary amenable group, 46L05, 03C20, 20F65
Back to Top